| Catalog Number |
7N8378 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/20/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial reporter address: (b)(6).Device manufacturer address 1: (b)(4).Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported the "j loop" split on a one-link non-dehp standard bore catheter extension set and subsequently leaked.This issue occurred during contrast injection of 1.5ml/sec using an unspecified power injector with 300 psi.It was further reported that the injection was not pressure limited.There was no patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
Additional information was added to h4 and h6.H4: device manufactured between january 27, 2021 to january 30, 2021.H10: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.